# SDR A6WA201542949

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 28,055 hours, 27,082 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 400FT AGL, RECEIVED STALL FAIL CAUTION MESSAGE.  RAN QRH, SELECTED RIGHT SWITCH OFF.  COMPLIED WITH FIM RESET, MESSAGE CLEARED.
